On the slope filtration

Zink T (2001)
Duke Mathematical Journal 109(1): 79-95.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Let X be a p-divisible group over a regular scheme S such that the Newton polygon in each geometric point of S is the same. Then there is a p-divisible group isogenous to X which has a slope filtration.
Erscheinungsjahr
2001
Zeitschriftentitel
Duke Mathematical Journal
Band
109
Ausgabe
1
Seite(n)
79-95
ISSN
0012-7094
Page URI
https://pub.uni-bielefeld.de/record/1616654

Zitieren

Zink T. On the slope filtration. Duke Mathematical Journal. 2001;109(1):79-95.
Zink, T. (2001). On the slope filtration. Duke Mathematical Journal, 109(1), 79-95. doi:10.1215/S0012-7094-01-10913-7
Zink, T. (2001). On the slope filtration. Duke Mathematical Journal 109, 79-95.
Zink, T., 2001. On the slope filtration. Duke Mathematical Journal, 109(1), p 79-95.
T. Zink, “On the slope filtration”, Duke Mathematical Journal, vol. 109, 2001, pp. 79-95.
Zink, T.: On the slope filtration. Duke Mathematical Journal. 109, 79-95 (2001).
Zink, Thomas. “On the slope filtration”. Duke Mathematical Journal 109.1 (2001): 79-95.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar